Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243958] of Lenhard L. Ng

Papers Published

  1. Ng, LL, Hamiltonian decomposition of complete regular multipartite digraphs, Discrete Mathematics, vol. 177 no. 1-3 (1997), pp. 279-285 [doi]
    (last updated on 2017/12/17)

    Abstract:
    We prove that the complete regular multipartite digraph K*r:s is decomposable into directed hamiltonian cycles if and only if (r,s) ≠ (4,1) or (6,1), thereby answering a question of Alspach, Bermond, and Sotteau. © 1997 Elsevier Science B.V.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320